# SDR DHL2001701001

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DMI 4025 RT O/B MID FLAP INSP OF REPAIR NEXT 30 DAYS AT 5 DAY INTERVALS TILL REPAIR COMPLETED.  REMOVED TEMP REPAIR, INSTALLED PERM REPAIR RT O/B MID FLAP THAT WAS DELAMINATED, IAW BOEING 727 SRM 51-40-20.
